# SDR AWXA200600785

- Difficulty date: April 25, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON PASSENGER SEAT TRACK AT Y765 AND FR 46.  REWORK WAS CONSIDERED OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 PAGE 102, FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION AT Y 765 AND FROM FR 41 TO FR 47 IAW AIRBUS 320 SRM 51-72-11 PAGE 1.
